# SDR ASAA2015071012389

- Difficulty date: July 10, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 32,919 hours, 10,022 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/O FMC INOPERATIVE.  "MAP" & "VTK" ON NAV DISPLAY.  ACFT GROUNDED.  ACCOMPLISHED FIM 34-61, TASK 807.  RESET SYSTEM, SYS OPS CHECKS NORMAL IAW AMM 34-61-00, GROUND VERIFICATION SUCCESSFUL.  NO HISTORY 90 DAYS.
